# SDR SWIA202158630

- Difficulty date: April 16, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Galled
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLING ON FWD FIXED PIN FITTING ASSY ON FWD BAGGAE-BAY SURROUND     (C-CHECK RO 6/04/2021)    COMPLIED WITH ALL STEPS OF REO 670-53-31-652 REV -- DATED 2021-05-12 FOR GALLING ON FWD FIXED PIN FITTING ASSY ON FWD BAGGAGE BAY DOOR. COMPLETED WITH SKYWEST TACK CARD 51-900-1002-SKY
